Differential transform method for conformable fractional partial differential equations
Author(s):
Message:
Abstract:

We expand a new generalization of the two-dimensional differential trans form method. The new generalization is based on the two-dimensional differential transform method, fractional power series expansions, and conformable fractional derivative. We use the new method for solving a nonlinear con formable fractional partial differential equation and a system of conformable fractional partial differential equation. Finally, numerical examples are presented to illustrate the preciseness and effectiveness of the new technique.

Article Type:
Research/Original Article
Language:
English
Published:
Iranian Journal of Numerical Analysis and Optimization, Volume:9 Issue:2, 2019
Pages:
17 - 29
magiran.com/p2040431  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!